# SDR UIEA2016011000008

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,943 hours, 16,480 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 108949
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GOT APU FAULT EICAS MSG.  3 ATTEMPTS NOT SUCCESSFUL.  R & R APU CONTROL UNIT IAW AMM 49-61-05.  OPERATIONS CHECKED GOOD.
